# SDR HEEA0014231

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350301101
- Condition: Leaking
- Location: Lt Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOAT BAG LEAKING.
